Volume 19, issue 4 (2019)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 24, 1 issue

Volume 23, 9 issues

Volume 22, 8 issues

Volume 21, 7 issues

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Infinite staircases in the symplectic embedding problem for four-dimensional ellipsoids into polydisks

Michael Usher

Algebraic & Geometric Topology 19 (2019) 1935–2022
Bibliography
1 P Biran, Symplectic packing in dimension 4, Geom. Funct. Anal. 7 (1997) 420 MR1466333
2 Brahmagupta, Brāhmasphuṭasiddhānta, Indian Institute of Astronomical and Sanskrit Research (c. 628)
3 D Cristofaro-Gardiner, D Frenkel, F Schlenk, Symplectic embeddings of four-dimensional ellipsoids into integral polydiscs, Algebr. Geom. Topol. 17 (2017) 1189 MR3623687
4 D Frenkel, D Müller, Symplectic embeddings of 4–dimensional ellipsoids into cubes, J. Symplectic Geom. 13 (2015) 765 MR3480057
5 J Gutt, M Usher, Symplectically knotted codimension-zero embeddings of domains in 4, preprint (2017) arXiv:1708.01574
6 T J Li, A K Liu, Uniqueness of symplectic canonical class, surface cone and symplectic cone of 4–manifolds with B+ = 1, J. Differential Geom. 58 (2001) 331 MR1913946
7 D McDuff, Symplectic embeddings of 4–dimensional ellipsoids, J. Topol. 2 (2009) 1 MR2499436
8 D McDuff, L Polterovich, Symplectic packings and algebraic geometry, Invent. Math. 115 (1994) 405 MR1262938
9 D McDuff, F Schlenk, The embedding capacity of 4–dimensional symplectic ellipsoids, Ann. of Math. 175 (2012) 1191 MR2912705
10 A R Pires, Symplectic embedding problems and infinite staircases, talk slides (2017)
11 L Traynor, Symplectic packing constructions, J. Differential Geom. 42 (1995) 411 MR1366550
12 M Usher, Symplectic embeddings of ellipsoids, computer program (2017)